• 1
  • 2
  • 5
  • 6
  • 3
  • 4
IPM
30
YEARS OLD

“School of Physic”

Back to Papers Home
Back to Papers of School of Physic

Paper   IPM / Physic / 9477
School of Physics
  Title:   Direct Evidence for Conformal Invariance of Avalanche Frontier in Sandpile Models
  Author(s): 
1.  A.A. Saberi
2.  S. Moghimi-Araghi
3.  H. Dashti-Naserabadi
4.  S. Rouhani
  Status:   Published
  Journal: Phys. Rev. E
  Vol.:  79
  Year:  2009
  Pages:   031121
  Supported by:  IPM
  Abstract:
Appreciation of Stochastic Loewner evolution (SLEκ), as a powerful tool to check for conformal invariant properties of geometrical features of critical systems has been rising. In this paper we use this method to check conformal invariance in sandpile models. Avalanche frontiers in Abelian sandpile model (ASM) are numerically shown to be conformally invariant and can be described by SLE with diffusivity κ = 2. This value is the same as value obtained for loop erased random walks (LERW). The fractal dimension and Schramm's formula for left passage probability also suggest the same result. We also check the same properties for Zhang's sandpile model.


Download TeX format
back to top
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
Clients Logo
scroll left or right